In this paper, we prove large and moderate deviation results for normalized sums of multivariate random variables of suitable triangular arrays having Bernoulli distributed components. Moreover, motivated by possible connections with the probabilistic method in number theory, we apply the univariate versions of these results to Newman polynomials with random coefficients

Giuliano, R., & Macci, C. (2016). Asymptotic results for a class of triangular arrays of multivariate random variables with Bernoulli distributed components. LITHUANIAN MATHEMATICAL JOURNAL, 56(3), 298-317 [10.1007/s10986-016-9320-5].

Asymptotic results for a class of triangular arrays of multivariate random variables with Bernoulli distributed components

MACCI, CLAUDIO
2016

Abstract

In this paper, we prove large and moderate deviation results for normalized sums of multivariate random variables of suitable triangular arrays having Bernoulli distributed components. Moreover, motivated by possible connections with the probabilistic method in number theory, we apply the univariate versions of these results to Newman polynomials with random coefficients
Pubblicato
Rilevanza internazionale
Articolo
Esperti anonimi
Settore MAT/06 - Probabilita' e Statistica Matematica
English
large deviations; moderate deviations; Newman polynomials; probabilistic method;
Giuliano, R., & Macci, C. (2016). Asymptotic results for a class of triangular arrays of multivariate random variables with Bernoulli distributed components. LITHUANIAN MATHEMATICAL JOURNAL, 56(3), 298-317 [10.1007/s10986-016-9320-5].
Giuliano, R; Macci, C
Articolo su rivista
File in questo prodotto:
Non ci sono file associati a questo prodotto.

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: http://hdl.handle.net/2108/159609
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 0
  • ???jsp.display-item.citation.isi??? 0
social impact